Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Cantor bouquets in spiders’ webs

Author: Yannis Dourekas
Journal: Conform. Geom. Dyn. 24 (2020), 1-28
MSC (2010): Primary 37F10
Published electronically: January 7, 2020
MathSciNet review: 4047936
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For many transcendental entire functions, the escaping set has the structure of a Cantor bouquet, consisting of uncountably many disjoint curves. Rippon and Stallard showed that there are many functions for which the escaping set has a new connected structure known as an infinite spider’s web. We investigate a connection between these two topological structures for a certain class of sums of exponentials.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10

Retrieve articles in all journals with MSC (2010): 37F10

Additional Information

Yannis Dourekas
Affiliation: School of Mathematics and Statistics, Open University, Milton Keynes MK7 6AA, United Kingdom

Received by editor(s): September 20, 2019
Published electronically: January 7, 2020
Article copyright: © Copyright 2020 American Mathematical Society